# SDR HAIHEEA9299

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2770Y
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 206076373001
- Condition: Worn
- Location: Spline Adapter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINE ON ADAPTER WORN AND CLIP BROKEN. SENT TO GLOBE MOTORS, INC. FOR INSPECTION AND REPAIR.
